# SDR ASAA2020101933391

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,102 hours, 9,392 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: 3250268010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING THE NR 1 ENGINE ANTI-ICE SWITCH TO ON THE BLUE COWL VALVE OPEN LIGHT FLASHED BRIGHT BLUE MOMENTARILY AND THE AMBER TAI INDICATION ON THE NR 1 ENGINE ILLUMINATED.  FOLLOWED QRH PROCEDURE AND CONCLUDED COWL ANTI-ICE VALVE FAILED CLOSED.  WHEN CYCLING THE NR 1 ENGINE ANTI-ICE SWITCH TO OFF THE AMBER TAI INDICATION EXTINGUISHED AND THE BLUE COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT FOR A SLIGHTLY LONGER PERIOD THEN EXTINGUISHED.  GROUNDED-YES.  DIVERSION TIME 90 MINUTES, PER B737-800 FIM 30-21 TASK 806.  INITIAL EVALUATION SHOWS "TAI" INDICATOR AMBER DURING NR 1 ENGINE COWL ANTI ICE OPERATIONS TEST.  FOUND PUSHED BACK PIN ON TAI VALVE CONNECTOR DP1303.  REMOVED AND REPLACED HARNESS MW0313, IAW B737-800 AMM 71-51-03.  REPAIR CONFIRMATION SUCCESSFUL, EEC CHECK GOOD, ACTUATORS CHECK GOOD PER FIM 30-21 TASK 806 AND AMM 71-51-03.  GROUND VERIFICATION SUCCESSFUL.
